# SDR AALA2018121049015

- Difficulty date: November 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D55371318000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY FOUND ON THE NR 5 HINGE FITTING FOR THE VERTICAL STABILIZER.  REPLACED THE HINGE FITTING IAW SRM 51-72-11,  DRAWING D55371041, AND AMM 55-36-41.
